coming down off mania-the thrill is gone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 3/6/2009 5:12 AM (GMT -7)   
I've been hypo for about a week and a half...had to go to urgent care
last weekend, (husband's idea.) Think I drove him nuts...Pdoc increased
my abilify from 5 to 10 ml. I feel all torn up. I overate today, had mood
swings, felt tired, irritable, I wanted to hang onto that high for a little
longer. But I've been spending way too much money on stuff I don't need
and I'm driving real fast, and I've lost weight. I have to say, being hypo
is fun. I can talk to people. I feel at one with everyone. I start making friends.
I painted 7 paintings and wrote a lot of poetry. Now the meds are making me sick to my
stomach...What will tomorrow bring, Hubby curbed my spending,,,darn. It's weird, when I was depressed for 9 months, I bought nothing for myself...I didn't want anything...in fact I gave all my stuff away.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 3/6/2009 8:14 AM (GMT -7)   
Hi red lightening,

Welcome to the bipolar board. It's too bad that being manic has so many bad repercussions because so much of it can be pleasant -- for a while. But you and I both know that soon enough that high will turn into aggression and anger and bad decisions. I'm glad you went to your doc and your husband curbed your spending. You wouldn't want to get yourself into financial trouble. Especially compared with depression, mania feels good, but it doesn't last. You're still swinging. I'm surprised your doc didn't adjust your mood stabilizer.

Keep painting and writing poetry -- you're still a creative person! Let's hope for a greater stability.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 3/6/2009 4:08 PM (GMT -7)   
Thanks Serafena!
My pdoc thought I had unipolar major depression
and put me on Cymbalta and Abilify 2 weeks ago.
Then I went manic, so it's looking more and more like I have Bipolar.
He upped the abilify from 5 to 10 to curb the mania and I am
starting to level out. I don't know if Cymbalta or Abilify are
mood stabilizers...They are anti-depressants but Abilify
works as an adjunct to other drugs to curb mania if given a high enough dose...
from 10-15 per day...otherwise it's used for depression at 5 ml. also as an adjunct.
I go back to pdoc in 2 weeks...I'm actually LEVEL today...hey it's allright,
well, maybe a little higher than level. It's hard to tell...I was depressed for so long...like 8 months.
Thanks for your caring thoughts.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:34 PM (GMT -7)
There are a total of 2,735,546 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151417 registered members. Please welcome our newest member, porkdot.
319 Guest(s), 11 Registered Member(s) are currently online.  Details
imagardener2, hypoHashimoto, middleaged1, IamColumbo, getting by, magoo2, NiceCupOfTea, ChickNorris, U B Tough, exqualls, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer